# SDR SIMA20140129004

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 9,778 hours, 6,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE WARNING CAME ON DURING TAXI INTO THE GATE.  FLIGHT ATTENDANT DID NOT OBSERVE ANY SMOKE OR FIRE BUT SAID THEY HAD SMELLED A BURNING SMELL.  PERFORMED OPERATIONS CHECKED OF LAVATORY SMOKE DETECTION SYS IAW AMM 26-16-00.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
